# SDR UPS05845219

- Difficulty date: August 12, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,228 hours, 28,357 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4750419U502
- Part serial: TAGE21273
- Condition: Cracked
- Location: Fs 1150 L19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED AT FS 1150 L19R.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-1-20D.
